MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.No incident form or patient photos have been received in lumenis.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including cooling system verification.Verification of integrity and functionality of the optical fiber.Confirmation of alignment, focus, and centering.Checking safety, mechanical and interface functions.Confirmation of energy at various settings and ensuring proper delivery of energy out the handpieces.Spot size 20x20 has some pitting.The subject device operated well within lumenis specifications.No device malfunction was observed.The system was operational and was ready for use.The device was installed on march 03, 2023 and still under warranty.Device malfunction wasn't the suspected cause of the adverse event.Clinical evaluation wasn't performed, since no incident form or patient photos were sent to lumenis.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Lumenis is not the manufacturer of the splendor x device which was used during this procedure, lumenis has forwarded the information of this event to the legal manufacturer and is closing this complaint.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained blister following treatment by splendor x device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20090
IT  20090
MDR Report Key18207670
Report Number3020611964-2023-00016
Device Sequence Number12629255
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2023
Report Date (Section F) 11/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/01/2023
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/26/2023